# SDR C77A201507300033

- Difficulty date: July 25, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 21,421 hours, 12,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17066797001
- Condition: Corroded
- Location: Frame 87
- Part time: 21,421 hours, 12,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT HAS CORROSION AT FRAME 87 Y 29, X 23865 Y 737.  R & R THE FLOOR SUPPORT IAW SRM 51-41-01 & 51-43-01.
